Archived

This topic is now archived and is closed to further replies.

Accutane And Diane-35

3 posts in this topic

i am on my second week of accutane and just started diane-35 (a.k.a estelle 35). i was prescribed them both at the same time but started the diane a little later because it says in the instructions to start on the first day of your period.

in the first week of accutane alone, i was already starting to see changes such as dry skin and lips, so i think it was working on its own. my doctor prescribed the diane as birth control method but also because it is known to improve acne, so i guess the idea is to have combined treatment.

i just started reading about diane 35 online and almost everybody says it causes acne flare ups once you come off of it. IS THIS TRUE EVEN IF YOU'RE ON ACCUTANE?

accutane seems to be working for me, and in my years of trying, nothing has ever helped my acne. when i come off of both accutane and diane, will my acne come back? has anybody experienced this? i'm hoping that the combined treatment with accutane will prevent the usual post-diane flare up...

next time i go see my doctor i will ask her about this, but if anybody has experience with the combined treatment of diane & accutane i would love to hear about it. did you stop them both at the same time? or one before the other? what happened!!??

thanks!

1 person likes this

Share this post


Link to post
Share on other sites

I like your question, and it's one I have thought about myself. I am currently taking Yaz and Accutane. I started with Yaz hoping that would take care of my acne (it didn't) but I don't know if I want to be on it forever. Neither do I want to break out again if I stop. :(

Good luck

Share this post


Link to post
Share on other sites

thanks! i was on yaz also, years ago. did absolutely nothing for me. how is the yaz + accutane going for you?

gl to you too :)

Share this post


Link to post
Share on other sites